# SDR GTIA96NK011

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs Y1104.937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE CANTED FRAME SECTION AT STATION Y1104.937 BETWEEN LONGERON 10 RIGHT TO 16 RIGHT CRACKED.  REPLACED FUSELAGE CANTED FRAME SECTION IAW SRM 51-01, PARAGRAPH C.  (M)
